# SDR SWIA200515972

- Difficulty date: December 6, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 11,518 hours, 8,863 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Malfunctioned
- Location: Stab Disconnect
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

"STAB TRIM" AND "MACH TRIM" CAUTION MESSAGES ILLUMINATED AFTER TAKE OFF (1500' AGL).  REPLACED CO-PILOT STAB DISCONNECT SWITCH IAW MM 27-41-30.  OPERATIONAL CHECK GOOD IAW MM 27-40-00.
